Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Symplectic Lefschetz fibrations on adjoint orbits

Full text
Gasparim, Elizabeth ; Grama, Lino ; Martin, Luiz A. B. San
Total Authors: 3
Document type: Journal article
Source: FORUM MATHEMATICUM; v. 28, n. 5, p. 967-979, SEP 2016.
Web of Science Citations: 4

We prove that adjoint orbits of semisimple Lie algebras have the structure of symplectic Lefschetz fibrations. We describe the topology of the regular and singular fibres, in particular we calculate their middle Betti numbers. (AU)

FAPESP's process: 14/17337-0 - Geometry and topology of homogeneous spaces
Grantee:Lino Anderson da Silva Grama
Support Opportunities: Regular Research Grants
FAPESP's process: 12/10179-5 - Complex geometry motivated by mirror symmetry
Grantee:Elizabeth Terezinha Gasparim
Support Opportunities: Regular Research Grants
FAPESP's process: 12/18780-0 - Geometry of control systems, dynamical and stochastics systems
Grantee:Marco Antônio Teixeira
Support Opportunities: Research Projects - Thematic Grants